MathSciNet Relay Station
MathSciNet bibliographic data
MR1473068 14F30
Mebkhout, Z. Sur le théorème de finitude de la cohomologie $p$-adique d'une variété affine non singulière. (French) [On the finiteness theorem for the $p$-adic cohomology of a nonsingular affine variety] Amer. J. Math. 119 (1997), no. 5, 1027–1081.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement